# SDR AU000408

- Difficulty date: May 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 2434 · DC Generator-Alternator
- Part: Rotor
- Part number: ALH212851
- Condition: Shorted
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt, ALX842ILS
- Stage of operation: CR
- How discovered: C
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ALTERNATOR SHORT CIRCUITED.  COMPLETE ELECTRICAL FAILURE.  A PROBLEM LOWERING THE LANDING GEAR RESULTED IN A GEAR UP LANDING CAUSING DAMAGE TO THE AIRCRAFT. SEE SDR AU000404 FOR ADDITIONAL INFORMATION.
